# SDR SWAA2023041214168

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727+5-767 WL 155-156.<[01] UPDATED MEASUREMENT TABLE.  SRM 53-00-53-1A-2 WAS FOUND TO BE APPLICABLE.;[02] REMOVED CORROSION ON AFT CARGO RH FLOOR TO SIDEWALL SUPPORT FROM BS 727+5 TO BS 767 IAW SRM 53-00-53-1A-2. MULTIPLE LOCATIONS OUT OF LIMITS. LARGEST BLEND OUT OF LIMITS LOCATED AT BS 727E+6; RBL21; WL155-156. BLEND DIMENSIONS: L=1.5' W=7/8' D= 0.005' ORIGINAL THICKNESS= 0.040' MATERIAL REMOVED= 0.005' REMAINING THICKNESS= 0.035';[03] VERIFIED CORRECTIVE ACTIONS 1; 2; AND MEASUREMENT TABLE.;[04] FABRICATED NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FOR RH BS 727+4 TO BS 767. NEW PART FABRICATED IAW ENGR DRAWING 146A7502 (SHEET 49); AND SRM 51-40-05.;[05] UPDATE TO CORRECTIVE ACTION 4; NEW PART LOT NUMBER 1515191-1.;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5. VERIFIED OK TO TREAT AND PRIME.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER. CHEMICAL CONVERSION COATING APPLIED IAW AMM 51-21-41-370-802. PRIMER APPLIED IAW AMM 51-21-72-370-804.;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] INSTALLED ADHESIVE BONDED NUTPLATES ON NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727+5-767 WL 155-156 IAW SRM 51-40-10-2R-0;[10] VERIFIED CORRECTIVE ACTION ITEM 9.;[11] UPDATED MEASUREMENT TABLE;[12] TASK COMPLETE
